| Catalog Number |
RSINT30018UX |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During a procedure an attempt was made to use a resolute integrity rx coronary drug eluting stent to treat a lesion.It was reported that the device could not cross the lesion and that a strut of the stent was observed to be frayed.No patient injury reported.